# SDR 2DYA2018080129002

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,296 hours, 20,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERG LIGHT INOP LH9 BATTERY PACK FAULT. 5 REQUIRED FOR POSITIONS M1208, M1210, M961, M735, AND M734. NO FURTHER INCIDENT. R2 BATTERY PACK.
